ST. JUDE MEDICAL FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 14; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406303 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, a blood leak occurred.The device was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d4, d9, g3, h2, h3, h6.One 14f fast-cath trio adapter was received for evaluation.The sheath passed an aspiration leak testing with no anomalies observed.Each of the seals were inspected with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.